advertisement
Question
Posted by: DEE | 2011/09/07

32 YEAR OLD FMALE PULMONARY EMBOLISM

DEAR DR I GOT PULMONARY EMBOLISM BECAUSE OF THE PILL CONTRACEPTIVE I AM CURRENTLY ON WARFARIN 5MG TAKEN ACCORDINGLY TO GET MY INR CORRECT CAN I TAKE OMEGA3 AND 6 TABLETS
CAN I TAKE CENTRUM
IS IT SAFE WITH THE WARFARIN PLEASE ADVISE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dee

Yes, these supplements are safe to use in combination with Warfarin.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement